Hello to whoever is taking the time to read this, just wanted to say thank you up front.
I am 17 and on birth control pills, have been for 3 1/2 years now. I take my birth control every day at 1230pm. As usual, I took it Friday at 1230 and had intercourse Friday night. I realized Saturday at 1230pm that I forgot to bring my birth control so I took two pills the next day at 1230pm. Had intercourse again Sunday night, on Monday early early morning I had uti symptoms (have had utis multiple times so I knew right away). I went to planned parenthood the same day and they put me on antibiotics the same day I took one pill that night. Ever since then throughout this week I've had a good amount of brown discharge. I haven't had intercourse since Sunday night and my last period was November 24th. Is it possible I'm pregnant? Thanks for your help!
The brown discharge could be a few things...... implantation bleeding - as you would have been fertile from the 5-10th of December. I personally don't think it is this thou. With you missing some pills and taking 2 one day and then taking one at night, your body is used to having them at 1230 every day. If you miss pills, your body will think that it is supossed to be the start of a new cycle. I would say that it is just your body not being used to having 2 pills one day and then not taken again until night time.
Also keep in mind, some medication will make your birth control pill null in void. When taking other medication, always use a condom for more protection just in case. Good luck and keep me posted!!
It could be possible! But there's always other possibilities until you take a test. I got pregnant on birth control- didn't miss a pill, but I was on antibiotics for a uti (which does make the hormones in birth control less effective). I wish you the best!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.